Nabil Mlaiki
Nabil Mlaiki
Associate Professor, Prince Sultan University
psu.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Controlled metric type spaces and the related contraction principle
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
Mathematics 6 (10), 194, 2018
592018
Common fixed points in complex S-metric space
NM Mlaiki
Adv. Fixed Point Theory 4 (4), 509-524, 2014
572014
agr;-[Psi]-Contractive Mapping on S-Metric Space
NM Mlaiki
Mathematical Sciences Letters 4 (1), 9, 2015
552015
A fixed point theorem in Sb-metric spaces
N Souayah, N Mlaiki
J. Math. Computer Sci 16, 131-139, 2016
542016
Double controlled metric type spaces and some fixed point results
T Abdeljawad, N Mlaiki, H Aydi, N Souayah
Mathematics 6 (12), 320, 2018
512018
Iterative approximation of endpoints for multivalued mappings in Banach spaces
T Abdeljawad, K Ullah, J Ahmad, N Mlaiki
Journal of Function Spaces 2020, 2020
492020
On fixed point generalizations to partial b-metric spaces
T Abdeljawad, K Abodayeh, N Mlaiki
J. Comput. Anal. Appl 19 (5), 883-891, 2015
262015
Complex valued Sb-metric spaces
N Priyobarta, Y Rohen, N Mlaiki
Journal of Mathematical Analysis 8 (3), 13-24, 2017
232017
New types of FC-contractions and the fixed-circle problem
N Taş, NY Özgür, N Mlaiki
Mathematics 6 (10), 188, 2018
222018
Relations Between partial Metric Spaces and M-Metric Spaces, Caristi Kirk's Theorem in Metric Type Spaces
K Abodayeh, N Mlaiki, T Abdeljawad, W Shatanawi
arXiv preprint arXiv:1512.06611, 2015
222015
FIXED POINT THEOREMS FOR α-Ψ-CONTRACTIVE MAPPING IN Sb-METRIC SPACES.
N Mlaiki, A Mukheimer, Y Rohen, N Souayah, T Abdeljawad
Journal of Mathematical Analysis 8 (5), 2017
182017
Some Coupled fixed point theorems in partially ordered Ab-metric space
N Mlaiki, Y Rohen
J. Nonlinear Sci. Appl 10, 1731-1743, 2017
182017
Rectangular metric-like type spaces and related fixed points
N Mlaiki, K Abodayeh, H Aydi, T Abdeljawad, M Abuloha
Journal of Mathematics 2018, 2018
172018
FIXED POINT THEOREMS IN Mb-METRIC SPACES.
N Mlaiki, A Zarrad, N Souayah, A Mukheimer, T Abdeljawed
Journal of Mathematical Analysis 7 (5), 2016
172016
Solutions of boundary value problems on extended-Branciari b-distance
T Abdeljawad, E Karapınar, SK Panda, N Mlaiki
Journal of Inequalities and Applications 2020 (1), 1-16, 2020
162020
Best proximity point theorems on rectangular metric spaces endowed with a graph
N Souayah, H Aydi, T Abdeljawad, N Mlaiki
Axioms 8 (1), 17, 2019
142019
The-Contraction Principle for Mappings on an-Metric Spaces Endowed With a Graph and Fixed Point Theorems
N Souayah, N Mlaiki, M Mrad
IEEE Access 6, 25178-25184, 2018
142018
On the fixed-circle problem and Khan type contractions
N Mlaiki, N Taş, NY Özgür
Axioms 7 (4), 80, 2018
122018
Contraction Principles in -metric Spaces
N Mlaiki, N Souayah, K Abodayeh, T Abdeljawad
arXiv preprint arXiv:1610.02582, 2016
122016
Wardowski Type Contractions and the Fixed-Circle Problem on-Metric Spaces
N Mlaiki, U Çelik, N Taş, NY Özgür, A Mukheimer
Journal of Mathematics 2018, 2018
112018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20